# SDR A6WA200460006

- Difficulty date: March 10, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 2141057R60
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE, 4TH TURBINE WHEEL LOST HEAD OF RIVET WHICH HOLDS BLADE IN PLACE, CAUSING IMPACT DAMAGE TO 4TH NOZZLE CONTAINMENT RIGHT.  MAINTENANCE REMOVED AND REPLACED 4TH T-WHEEL ASSEMBLY.  (M)
